# SDR CA991007036

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 0292808690
- Condition: Cracked
- Location: Exhaust System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILPIPE CRACKED AT 10 O'CLOCK POSITION BEGINNING NEAR AN ATTACH BOLT AND EXTENDING REARWARD ALONG A WELD LINE (APPROX 60 MM).  ROTORCRAFT HAD JUST FINISHED G INSPECTION 102 HOURS PREVIOUSLY.  TAIL ROTOR DRIVESHAFT (SHORT) WAS OUT OF BALANCE AND MAY HAVE CAUSED THIS CRACK.
